# SDR UPS00833761

- Difficulty date: September 12, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 A PITT CROSSLIDE DOOR FRAME/BEAM IS CORRODED BEYOND LIMITS AT STA. 330 LONG. 22R ON DOOR     REPAIRED FRAME I.A.W. SRM. 52-2-0 FIG. 2
